# SDR AALA20021497

- Difficulty date: October 17, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CABIN FLOORBOARD SUPPORT RIGHT OF A/C CENTERLINE STATION 150.  INSTALLED NEW FLOORBOARD SUPPORT ON TOP OF CUSP RT OF CENTERLINE STATION 150.  (M)
